# SDR ASOA03355

- Difficulty date: August 3, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 4680 - DURING CRUISE FROM ROA-ATL, WHILE LEVELING OFF AT 23,000 FEET A STRONG FUEL SMELL OCCURRED IN THE COCKPIT AND THEN DISAPPEARED WITHIN APPROXIMATELY FIVE MINUTES AFTER SWITCHING THE BLEEDS TO THE AUXILIARY POWER UNIT.  THE AICRAFT LANDED SAFELY IN ATL.  MAINTENANCE RAN EACH ENGINE BLEED INDEPENDENTLY WITH THE PACK AND AUXILIARY POWER UNIT SEPARATELY.  NO DEFECTS WERE NOTED.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
